# SDR SWAA2020012874777

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,689 hours, 45,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

6 EACH CABIN EMERGENCY LIGHTING BATTERY PACKS FAIL CAPACITY TEST.      REMOVED AND REPLACED 6 EACH CABIN EMERGENCY LIGHTING BATTERY PACKS AT LOCATIONS M1669, M1670,M1672,M1673,M1674 AND M1675 PER AMM 33-51-06 AND ENG DWG 33500005.
